# SDR PIDA06035

- Difficulty date: March 22, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N251TR
- Make and model: Boeing 737228
- Aircraft serial: 23792
- Aircraft time: 30,604 hours, 25,255 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Transmitter
- Part number: L6901
- Condition: Malfunctioned
- Location: Auto Throttles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AUTO THROTTLE SYSTEM IS INOP.  DISCONNECTED IN FLIGHT, WOULD NOT RESET.  PLACED ON MEL 22-7.  REPLACED NR 1 ENGINE LVDT, THRUST LEVER TRANSMITTER, RIGGED AND OPS CHECKED PER MM 22-31-81.
